Wyoming, 2014

Damaging Wind in Wyoming, June 12, 2014

June 12, 2014 · NWS SLC · 1 event in 1 county or zone

The dry, windy thunderstorms that moved through Utah also impacted far southwest Wyoming, with one storm producing severe winds.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS SLC wrote it up.

The dry, windy thunderstorms that moved through Utah also impacted far southwest Wyoming, with one storm producing severe winds.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before the first event at Jun 12, 2:39 PM MST, 2 hours 56 minutes earlier.

Area forecast discussion, Jun 12, 2:39 PM MST, 2 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
339 PM MDT THU JUN 12 2014

.SYNOPSIS...AN UNSEASONABLY COLD PACIFIC STORM SYSTEM WILL TRACK
EAST ACROSS THE NORTHERN ROCKIES AND NORTHERN GREAT BASIN FRIDAY.
A STRONG COLD FRONT WILL SWEEP SOUTH ACROSS UTAH FRIDAY AND
SATURDAY...BRINGING MUCH COLDER TEMPERATURES TO THE AREA EARLY IN
THE UPCOMING WEEKEND. THE AREA WILL SEE A SLOW WARMING TREND
BEGINNING SUNDAY.

&&

.DISCUSSION...SOUTHWEST FLOW IN PLACE OVER THE FORECAST AREA THIS
AFTERNOON WITH THE RIDGE AXIS OVER COLORADO AND A STORM SYSTEM
MOVING ONSHORE ALONG THE PACIFIC NORTHWEST COAST. SYNOPTIC WINDS
HAVE INCREASED ENOUGH TO RESULT IN HAZARDOUS FIRE WEATHER
CONDITIONS WHERE FUELS ARE DRY OVER WESTERN UTAH. THE SOUTHWEST
FLOW HAS ALSO ALLOWED FOR BETTER MIXING...AND TEMPERATURES HAVE
WARMED UP TO 10F ABOVE CLIMO.

WARM FRONTAL BOUNDARY MOVING BACK NORTHWARD HAS RESULTED IN
INCREASED MOISTURE AND INSTABILITY OVER NORTHERN AND CENTRAL UTAH
THIS AFTERNOON. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED
OVER THE HIGHER TERRAIN...WITH ADDITIONAL STORMS IN THE VICINITY
OF THE BOUNDARY OVER THE WEST DESERT AND INTO THE WASATCH FRONT.
MOISTURE IS CONFINED TO THE MID AND UPPER LEVELS...SO LITTLE
RAINFALL IS FALLING AND SOME CELLS HAVE ALREADY PRODUCED GUSTY
MICROBURST WINDS. THREAT OF CONVECTION CONTINUES THROUGH THE EARLY
EVENING BEFORE LOSS OF DAYTIME HEATING LIMITS THE THREAT.

THE PACIFIC STORM SYSTEM WILL MAKE ITS WAY ACROSS NORTHERN UTAH
FRIDAY AND SATURDAY. ASSOCIATED FRONTAL BOUNDARY IS PROGGED TO
MOVE INTO NORTHWEST UTAH FRIDAY MORNING...WITH THE BOUNDARY
PUSHING SOUTH THROUGH THE STATE THROUGH SATURDAY MORNING. THIS
WILL BRING A SIGNIFICANTLY COLDER AIRMASS TO THE
STATE...ESPECIALLY NORTHERN AND CENTRAL UTAH. 700 MB TEMPS ARE
EXPECTED TO DROP AS LOW AS -2C OVER NORTHERN UTAH COMPARED TO UP
TO +18C OUT AHEAD OF IT. BECAUSE OF THIS...MAXES SATURDAY COULD
RUN UP TO 25F BELOW VALUES OBSERVED TODAY...UP TO 15F BELOW
SEASONAL NORMS. SYSTEM IS LACKING IN MOISTURE...BUT CONVECTION IS
CERTAINLY POSSIBLE...PARTICULARLY FRIDAY EVENING WITH THE FRONT
OVER NORTHERN UTAH.

BEHIND THE MAIN TROUGH...EC/GFS SHOW ONE LAST WEAK WAVE MOVING
ACROSS THE STATE ON SUNDAY...BUT OTHERWISE W/SW FLOW WILL RESULT
IN A FAIRLY QUICK WARMING TREND. AFTER THIS...GLOBAL MODELS
CONTINUE TO BE DIVERGENT WITH REGARD TO THEIR TREATMENT OF THE
NEXT PACIFIC TROUGH. LATEST EC STILL INDICATING ANOTHER
SIGNIFICANT TROUGH MOVING THROUGH TUESDAY AND WEDNESDAY...WHILE
THE GFS SHOWS A WEAKER VERSION OF THIS TROUGH MOVING WELL NORTH OF
THE AREA WITH STRONG HIGH PRESSURE DEVELOPING FOR THE MIDDLE OF
NEXT WEEK. HAVE CONTINUED TO LEAN TOWARD THE GFS GIVEN THE TIME OF
YEAR...BUT FORECASTER CONFIDENCE WITH REGARD TO THE EXTENDED
PERIOD REMAINS LOW.

&&

.AVIATION...GREATEST OPERATIONAL WEATHER CONCERN FOR THE KSLC
TERMINAL THROUGH THIS EVENING WILL BE STRONG AND ERRATIC OUTFLOW AND
OR MICROBURST WIND POTENTIAL. LINE OF STORMS CURRENTLY OVER THE WEST
DESERT WILL TRACK IN FROM THE SOUTHWEST BETWEEN 23-01Z AND A 60
PERCENT CHANCE EXISTS THESE STORMS WILL IMPACT THE TERMINAL. WIND
GUSTS UP TO 50-55MPH WILL BE POSSIBLE. OTHERWISE...SOUTH WINDS WITH
GUSTS INTO THE LOW 30 MPH RANGE WILL REMAIN LIKELY THROUGH 03Z BUT
VFR CONDITIONS WILL PREVAIL.

&&

.FIRE WEATHER...RED FLAG WARNING IN EFFECT THROUGH FRIDAY EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR WEST CENTRAL...SOUTHWEST AND
SOUTH CENTRAL UTAH. IT WAS EXPANDED FOR NW UTAH DUE TO FUELS BEING
DEEMED CRITICAL EARLIER THIS AFTERNOON.

THE BOUNDARY HAS RETURNED NORTH AS A WARM FRONT TODAY...CAUSING A
FOCUS FOR CONVECTION. LOCALLY STRONG DRY MICROBURST WINDS HAVE
BEEN OBSERVED OVER NORTHERN AND CENTRAL UTAH AND WILL CONTINUE
INTO THE EARLY EVENING WITH SPOTTY LIGHTNING POTENTIAL AS WELL.

MEANWHILE A GUSTY SOUTHWESTERLY WIND HAS DEVELOPED ACROSS
SOUTHERN UTAH PROMPTING THE RED FLAG WARNING. THESE WINDS WILL
INCREASE TOMORROW AHEAD OF THE NEXT STRONG COLD FRONT WHICH WILL
BE CROSSING THE WEST DESERT DURING THE AFTERNOON.

MUCH COOLER AND SOMEWHAT MORE MOIST...ESPECIALLY ACROSS THE NORTH
EARLY THIS WEEKEND WITH A LARGE STORM SYSTEM CROSSING THE NORTHERN
ROCKIES. MONDAY IS THE NEXT THREAT OF CRITICAL FIRE WEATHER
CONDITIONS AS A HOT DRY WIND INCREASES FROM THE SOUTH AHEAD OF THE
NEXT STORM SYSTEM...THOUGH CONFIDENCE IS NOT YET HIGH WITH THIS
SCENARIO.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...RED FLAG WARNING UNTIL 10 PM MDT FRIDAY FOR UTZ478-495>498.

WY...NONE.
&&

PUBLIC...TRAPHAGAN
FIRE WEATHER...ROGOWSKI
AVIATION...MERRILL

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Jun 12, 2:04 PM MST, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
304 PM MDT THU JUN 12 2014

UTZ001>016-019>021-517-518-WYZ021-131200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
304 PM MDT THU JUN 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH THE
EVENING OVER NORTHERN UTAH...CENTRAL UTAH...AND SOUTHWEST WYOMING.
GUSTY MICROBURST WINDS HAVE BEEN OBSERVED WITH THESE STORMS AND
THE THREAT CONTINUES THROUGH THE EVENING HOURS.

LOW HUMIDITY VALUES AND GUSTY SOUTH WINDS ARE CREATING CRITICAL
FIRE WEATHER CONDITIONS ACROSS MUCH OF WESTERN UTAH. THE THREAT OF
HAZARDOUS FIRE WEATHER CONDITIONS CONTINUES THROUGH TONIGHT...SO A
RED FLAG WARNING CONTINUES TO BE IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A STRONG COLD FRONT MOVING INTO EXTREME NORTHWEST UTAH FRIDAY
WILL SWEEP SOUTH ACROSS THE STATE FRIDAY THROUGH SATURDAY MORNING.
GUSTY SOUTHERLY WINDS WILL EXIST AHEAD OF THE FRONT...WITH A
SHORT PERIOD OF STRONG NORTHERLY WINDS BEHIND THE FRONTAL PASSAGE.
SHOWERS AND THUNDERSTORMS ARE POSSIBLE ALONG THE COLD FRONT...WITH
MOST OF THIS ACTIVITY CONFINED TO THE NORTHERN PORTION OF THE
OUTLOOK AREA.

CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE OVER SOUTHWEST
UTAH FRIDAY. THE RED FLAG WARNING WILL REMAIN IN EFFECT THROUGH
FRIDAY EVENING.

MUCH COLDER AIR WILL FOLLOW THE FRONT SOUTH THROUGH UTAH.
TEMPERATURES BY SATURDAY AFTERNOON ARE LIKELY TO BE 15 TO 25
DEGREES COLDER THAN TODAYS HIGHS ACROSS NORTHERN UTAH...WITH
READINGS DOWN ABOUT 10 TO 15 DEGREES ACROSS CENTRAL AND SOUTHERN
UTAH. LINGERING SHOWERS ACROSS THE FAR NORTHERN PORTION OF THE
OUTLOOK AREA SATURDAY COULD FALL AS SNOW AT THE HIGHER ELEVATIONS.
LITTLE ACCUMULATION IS EXPECTED IF SNOW DOES DEVELOP.

TEMPERATURES WILL BOUNCE BACK SUNDAY...WITH READINGS RETURNING TO
NEAR MID-JUNE NORMALS. A SERIES OF WEAK WEATHER DISTURBANCES
MOVING ACROSS THE NORTHERN ROCKIES WILL HOLD KEEP TEMPERATURES
FROM CLIMBING MUCH PAST SEASONAL NORMS HEADING INTO THE MIDDLE OF
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Special weather statement, Jun 12, 2:48 PM MST, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
348 PM MDT THU JUN 12 2014

UTZ004-005-008-014-517-122230-
WASATCH MOUNTAINS SOUTH OF I-80 UT-
GREAT SALT LAKE DESERT AND MOUNTAINS UT-SOUTHERN WASATCH FRONT UT-
SANPETE/SEVIER VALLEYS UT-CENTRAL AND SOUTHWEST MOUNTAINS UT-
348 PM MDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL JUAB...SOUTH CENTRAL
SALT LAKE...EAST CENTRAL TOOELE AND WESTERN UTAH COUNTIES UNTIL 430
PM MDT...

AT 348 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VIRGA CAPABLE OF PRODUCING GUSTY WINDS ALONG A LINE EXTENDING FROM 6
MILES SOUTH OF CEDAR FORT TO NEAR NEPHI...AND MOVING NORTHEAST AT 25
MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
PAYSON...NEPHI...LEHI...EAGLE MOUNTAIN...SANTAQUIN...BLUFFDALE...
SALEM...ELK RIDGE...ROCKY RIDGE...CEDAR FORT...SPRING LAKE...
ELBERTA...BENJAMIN...LAKE SHORE...WEST MOUNTAIN...SARATOGA SPRINGS...
MONA...GENOLA...GOSHEN AND EUREKA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 3950 11197 3958 11200 3957 11196 3962 11192
      3965 11195 3985 11193 3978 11202 3979 11209
      3989 11205 3997 11211 4005 11223 4010 11215
      4021 11215 4031 11226 4047 11206 4042 11196
      4047 11189 3986 11160
TIME...MOT...LOC 2148Z 217DEG 22KT 4024 11214 3968 11187

KRUSE
Local storm report, Jun 12, 3:02 PM MST, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
402 PM MDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     TSTM WND GST     11 W KNOLLS             40.73N 113.50W
06/12/2014  M60 MPH          TOOELE             UT   MESONET

            I80 AT MILEPOST 29 SENSOR UT33

&&

CRK
Special weather statement, Jun 12, 3:31 PM MST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
431 PM MDT THU JUN 12 2014

UTZ009-011-122345-
WESTERN UINTA MOUNTAINS UT-WESTERN UINTA BASIN UT-
431 PM MDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SUMMIT...NORTHERN
DUCHESNE AND SOUTHEASTERN UINTA COUNTIES UNTIL 545 PM MDT...

AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LINE
OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 22 MILES NORTH OF
TABIONA TO 15 MILES SOUTH OF MYTON...AND MOVING NORTHEAST AT 20 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
ROOSEVELT...MYTON...ALTAMONT...MOUNTAIN HOME...ARCADIA...ALTONAH...
TALMAGE...KINGS PEAK...NEOLA...UPALCO...CEDARVIEW...MOON LAKE AND
BRIDGELAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3990 10998 4068 11085 4100 11016 4100 11001
      4082 11000 4080 10998
TIME...MOT...LOC 2231Z 227DEG 15KT 4068 11073 3999 10995

ROGOWSKI
Special weather statement, Jun 12, 3:32 PM MST, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
432 PM MDT THU JUN 12 2014

WYZ021-122315-
SOUTHWEST WYOMING WY-
432 PM MDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN UINTA COUNTY UNTIL 515 PM
MDT...

AT 432 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED LINE
OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES WEST OF
GRANGER TO 12 MILES EAST OF LYMAN...AND MOVING EAST AT 40 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
LYMAN...ROBERTSON...BLACKS FORK NATURAL GAS PROCESSING PLANT...
MILLBURNE...CARTER...FORT BRIDGER AND CHURCH BUTTES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF THREATENING WEATHER APPROACHES...TAKE SHELTER IN A STURDY
BUILDING.

&&

LAT...LON 4109 11038 4155 11062 4158 11051 4158 11005
      4114 11005
TIME...MOT...LOC 2232Z 258DEG 33KT 4158 11022 4127 11006

ROGOWSKI
Local storm report, Jun 12, 4:02 PM MST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
502 PM MDT THU JUN 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0441 PM     TSTM WND GST     2 NNW TOOELE            40.56N 112.31W
06/12/2014  M61 MPH          TOOELE             UT   MESONET

            TOOELE SENSOR AU720

&&

CRK
Special weather statement, Jun 12, 4:39 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
539 PM MDT THU JUN 12 2014

UTZ006-007-009-WYZ021-130030-
WASATCH MOUNTAIN VALLEYS UT-WESTERN UINTA MOUNTAINS UT-
WASATCH MOUNTAINS I-80 NORTH UT-SOUTHWEST WYOMING WY-
539 PM MDT THU JUN 12 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CACHE...NORTHWESTERN
SUMMIT...NORTHEASTERN SALT LAKE...NORTHEASTERN WEBER...SOUTHERN
RICH...MORGAN AND WESTERN UINTA COUNTIES UNTIL 630 PM MDT...

AT 538 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VIRGA CAPABLE OF PRODUCING GUSTY WINDS ALONG A LINE EXTENDING FROM 11
MILES EAST OF NORTH OGDEN TO NEAR SUMMIT PARK...AND MOVING NORTHEAST
AT 50 MPH.

WINDS OF 40 TO 55 MPH WILL BE POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
EVANSTON...MORGAN...COALVILLE...RANDOLPH...SUMMIT PARK...WOODRUFF...
NORTH SNYDERVILLE BASIN...HENEFER...HUNTSVILLE...CROYDON...CAUSEY
RESERVOIR...PETERSON...ECHO...ECHO RESERVOIR...HOYTSVILLE...
PORTERSVILLE...EMORY...ALMY...CASTLE ROCK AND PARLEYS SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STRONG WINDS WITH THESE VIRGA SHOWERS WILL OCCUR WITH LITTLE OR NO
RAIN. DO NOT WAIT FOR RAIN OR THE SOUND OF THUNDER BEFORE TAKING
COVER. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 4182 11105 4158 11104 4157 11098 4103 11091
      4073 11157 4074 11169 4133 11180
TIME...MOT...LOC 2338Z 233DEG 43KT 4130 11174 4078 11166

KRUSE

The radar

The Salt Lake City radar (KMTX), 124 km away, was scanning. The volume nearest the first event began at 00:35 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Uinta

When
June 12, 5:35 PM MST to 5:45 PM MST
Where
Uinta County, 1.25 mi ESE of Evanston to 4.45 mi NNW of (Evw)burns Fld Evans
Measured
52 kt (60 mph) measured gust
Reported by
ASOS
Coordinates
41.260, -110.960

A peak wind gust of 61 mph was recorded at the Evanston, Wyoming ASOS.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wyoming in 2014Every state in 2014This day in weather historyWarnings in Wyoming, June 2014

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 530781.